# SDR 2007UALA00954

- Difficulty date: March 30, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 20,182 hours, 8,467 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL PLATE HAS CORROSION BEYOND LIMITS AT FRAME 68.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGE & INSTALLED DOUBLER REPAIR.
